Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2018, Article ID 8458916, 16 pages
https://doi.org/10.1155/2018/8458916
Research Article

A Method Based on Extended Fuzzy Transforms to Approximate Fuzzy Numbers in Mamdani Fuzzy Rule-Based System

1Università degli Studi di Napoli Federico II, Dipartimento di Architettura, Via Toledo 402, 80134 Napoli, Italy
2Università degli Studi di Napoli Federico II, Centro Interdipartimentale di Ricerca A. Calza Bini, Via Toledo 402, 80134 Napoli, Italy

Correspondence should be addressed to Ferdinando Di Martino; ti.aninu@itramidf

Received 9 April 2018; Accepted 25 July 2018; Published 12 September 2018

Academic Editor: Yasar Becerikli

Copyright © 2018 Ferdinando Di Martino and Salvatore Sessa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Abbasbandy and B. Asady, “The nearest trapezoidal fuzzy number to a fuzzy quantity,” Applied Mathematics and Computation, vol. 156, no. 2, pp. 381–386, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. L. Coroianu, M. Gagolewski, and P. Grzegorzewski, “Nearest piecewise linear approximation of fuzzy numbers,” Fuzzy Sets and Systems, vol. 233, pp. 26–51, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. E. N. Nasibov and S. Peker, “On the nearest parametric approximation of a fuzzy number,” Fuzzy Sets and Systems, vol. 159, no. 11, pp. 1365–1375, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C.-T. Yeh, “Weighted semi-trapezoidal approximations of fuzzy numbers,” Fuzzy Sets and Systems, vol. 165, pp. 61–80, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C.-T. Yeh, “Existence of interval, triangular, and trapezoidal approximations of fuzzy numbers under a general condition,” Fuzzy Sets and Systems, vol. 310, pp. 1–13, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. Zeng and H. Li, “Weighted triangular approximation of fuzzy numbers,” International Journal of Approximate Reasoning, vol. 46, no. 1, pp. 137–150, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. Abbasbandy and T. Hajjari, “Weighted trapezoidal approximation-preserving cores of a fuzzy number,” Computers, & Mathematics with Applications, vol. 59, no. 9, pp. 3066–3077, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. I. Ban and L. Coroianu, “Nearest interval, triangular and trapezoidal approximation of a fuzzy number preserving ambiguity,” International Journal of Approximate Reasoning, vol. 53, no. 5, pp. 805–836, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Ban, “Approximation of fuzzy numbers by trapezoidal fuzzy numbers preserving the expected interval,” Fuzzy Sets and Systems, vol. 159, no. 11, pp. 1327–1344, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. L. Coroianu, “Lipschitz functions and fuzzy number approximations,” Fuzzy Sets and Systems, vol. 200, pp. 116–135, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Grzegorzewski and E. Mrówka, “Trapezoidal approximations of fuzzy numbers,” Fuzzy Sets and Systems, vol. 153, no. 1, pp. 115–135, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. a. Grzegorzewski, “Trapezoidal approximations of fuzzy numbers preserving the expected interval—algorithms and properties,” Fuzzy Sets and Systems, vol. 159, no. 11, pp. 1354–1364, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. Coroianu and L. Stefanini, “General approximation of fuzzy numbers by F-transform,” Fuzzy Sets and Systems, vol. 288, pp. 46–74, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Coroianu, S. G. Gal, and B. Bede, “Approximation of fuzzy numbers by max-product Bernstein operators,” Fuzzy Sets and Systems, vol. 257, pp. 41–66, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  15. I. Perfilieva and B. De Baets, “Fuzzy transforms of monotone functions with application to image compression,” Information Sciences, vol. 180, no. 17, pp. 3304–3315, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. F. Di Martino, P. Hurtik, I. Perfilieva, and S. Sessa, “A color image reduction based on fuzzy transforms,” Information Sciences, vol. 266, pp. 101–111, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. F. Di Martino and S. Sessa, “Complete image fusion method based on fuzzy transforms,” Soft Computing, pp. 1–11, 2017. View at Publisher · View at Google Scholar
  18. I. Perfilieva, P. Hurtik, F. D. Martino, and S. Sessa, “Image reduction method based on the F-transform,” Soft Computing, vol. 21, no. 7, pp. 1847–1861, 2017. View at Publisher · View at Google Scholar · View at Scopus
  19. F. Di Martino, V. Loia, and S. Sessa, “Fuzzy transforms method in prediction data analysis,” Fuzzy Sets and Systems, vol. 180, pp. 146–163, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. F. Di Martino and S. Sessa, “Fuzzy transforms prediction in spatial analysis and its application to demographic balance data,” Soft Computing, vol. 21, no. 13, pp. 3537–3550, 2017. View at Publisher · View at Google Scholar · View at Scopus
  21. L. Stefanini and L. Sorini, “Type-2 fuzzy numbers and operations by F-transform,” in Proceedings of the 9th Joint World Congress on Fuzzy Systems and NAFIPS Annual Meeting (IFSA/NAFIPS '13), pp. 1050–1055, June 2013. View at Scopus
  22. E. H. Mamdani, “Application of fuzzy logic to approximate reasoning using linguistic synthesis,” Fuzzy Sets and Systems, vol. 26, no. 12, pp. 1182–1191, 1977. View at Publisher · View at Google Scholar · View at Scopus
  23. P. Grzegorzewski, “Metrics and orders in space of fuzzy numbers,” Fuzzy Sets and Systems, vol. 97, no. 1, pp. 83–94, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  24. P. a. Grzegorzewski, “Nearest interval approximation of a fuzzy number,” Fuzzy Sets and Systems, vol. 130, no. 3, pp. 321–330, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. Delgado, M. A. Vila, and W. Voxman, “On a canonical representation of fuzzy numbers,” Fuzzy Sets and Systems, vol. 93, no. 1, pp. 125–135, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  26. I. Perfilieva, “Fuzzy transforms: theory and applications,” Fuzzy Sets and Systems, vol. 157, no. 8, pp. 993–1023, 2006. View at Publisher · View at Google Scholar · View at MathSciNet